[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 4, Issue 2 (3-2008) ::
JSRI 2008, 4(2): 161-174 Back to browse issues page
Number of Minimal Path Sets in a Consecutive-k-out-of-n: F System
Mohammad Khanjari Sadegh * , Bagher Moghaddaszadeh
, mkhanjari@birjand.ac.ir
Abstract:   (1346 Views)

In this paper the combinatorial problem of determining the number of minimal path sets of a consecutive-k-out-of-n: F system is considered. For the cases where k = 2, 3 the explicit formulae are given and for k ≥ 4 a recursive relation is obtained. Direct computation for determining the number of minimal path sets of a consecutive-k-out-of-n: F system for k ≥ 4 remains a difficult task.

Keywords: Minimal path set, consecutive-k-out-of-n: F system, generation function.
Full-Text [PDF 1559 kb]   (302 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/21 | Accepted: 2016/02/21 | Published: 2016/02/21
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khanjari Sadegh M, Moghaddaszadeh B. Number of Minimal Path Sets in a Consecutive-k-out-of-n: F System. JSRI. 2008; 4 (2) :161-174
URL: http://jsri.srtc.ac.ir/article-1-176-en.html


Volume 4, Issue 2 (3-2008) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3742